# SDR DALA1019330940

- Difficulty date: August 11, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 57,071 hours, 43,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE ESCAPE PATH LIGHT AT SEAT 16D TO BE INOPERATIVE. MX REPLACED THE SEAT CONNECTOR. AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
